MAUDE Adverse Event Report: ETHICON INC. PRLNE BLU 24IN 7-0 D/A CC EP; SUTURE, NONABSORBABLE, SYNTHETIC

ETHICON INC. PRLNE BLU 24IN 7-0 D/A CC EP; SUTURE, NONABSORBABLE, SYNTHETIC
Model Number EP8704H
Medical Device Problem Code Break (1069)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 12/07/2022
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Product complaint #: (b)(4).To date, the device has not been returned.If the device or further details are received at a later date, a supplemental medwatch will be sent.A manufacturing record evaluation was performed for the finished device lot and no non-conformances were identified.Event related to: mw # 2210968-2022-10675, mw # 2210968-2022-10677, mw # 2210968-2022-10678, mw # 2210968-2022-10679, mw # 2210968-2022-10680, mw # 2210968-2022-10683, mw # 2210968-2022-10685, and mw # 2210968-2022-10686.This report is being submitted pursuant to the provisions of 21 cfr, part 803.This report may be based on information which has not been investigated or verified prior to the required reporting date.This report does not reflect a conclusion by ethicon, or its employees that the report constitutes an admission that the product, ethicon, or its employees caused or contributed to the potential event described in this report.If information is obtained that was not available for the initial report, a follow-up report will be filed as appropriate.
 
Event or Problem Description
It was reported that a patient underwent an unknown procedure on (b)(6) 2022 and suture was used.During the procedure the doctor had issues with the suture; all nine were broken.No adverse patient consequences were reported.
 
Additional Manufacturer Narrative
Product complaint # (b)(4).Date sent to the fda: 12/29/2022.H6 component code: g07002 no device returned.H6 component code: c22 - photo analysis.H3 investigational summary ¿ photo analysis: this is an analysis of a photo submitted to ethicon for evaluation.During the visual analysis the following was observed: the photo shows nine empty winding formers.The image is not clear to determine the failure mode or the reported condition.Based on the photo review, the event describe is not confirmed, however no conclusion or root cause could be determined.Hands on device analysis may provide the additional evidence necessary to confirm the root cause of the reported event.Because the instrument was not returned our evaluation is limited.We value the opportunity to fully analyze the instrument upon its return.As part of ethicon quality process all devices are manufactured, inspected, and released to approved specifications.Additional complaint information monitoring for potential safety signals will be conducted through complaint trending as part of post market surveillance.This report is being submitted pursuant to the provisions of 21 cfr, part 803.This report may be based on information which has not been investigated or verified prior to the required reporting date.This report does not reflect a conclusion by ethicon inc, or its employees that the report constitutes an admission that the product, ethicon inc or its employees caused or contributed to the potential event described in this report.If information is obtained that was not available for the initial report, a follow-up report will be filed as appropriate.

Brand Name
PRLNE BLU 24IN 7-0 D/A CC EP
Common Device Name
SUTURE, NONABSORBABLE, SYNTHETIC
Manufacturer (Section D)
ETHICON INC.
1000 route 202
raritan NJ 08869
Manufacturer (Section G)
ETHICON INC.-SAN LORENZO PR
road 183, km. 8.3
san lorenzo 00754
Manufacturer Contact
elba bello
1000 route 202
raritan, NJ 08869
9083863534
MDR Report Key16056850
Report Number2210968-2022-10676
Device Sequence Number17367475
Product Code GAW
UDI-Device Identifier10705031206779
UDI-Public10705031206779
Combination Product (Y/N)N
Initial Reporter CountryHR
PMA/510(K) Number
K133356
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Foreign,Consumer,Health Professional,User Facility,Company Representative
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 12/29/2022
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberEP8704H
Device Catalogue NumberEP8704H
Device Lot NumberSCBBHK
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 12/07/2022
Supplement Date Received by Manufacturer12/27/2022
Initial Report FDA Received Date12/27/2022
Supplement Report FDA Received Date12/29/2022
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured03/07/2022
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient SexUnknown